MathSciNet Relay Station
MathSciNet bibliographic data
MR496755 (80b:26020) 26B35 (32F20 58G05)
Krantz, Steven G. Intrinsic Lipschitz classes on manifolds with applications to complex function theory and estimates for the $\bar \partial $ and $\bar \partial \sb{b}$ equations. Manuscripta Math. 24 (1978), no. 4, 351–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement